# SDR CALA2024061701825

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 52,360 hours, 18,597 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 180A1540
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STABILIZER LOWER SKIN STA 175.50, 9.5" FROM FRONT SPAR IB ROW, CRACK LENGTH 0.342" REF AAR N/R 9890417
